MathSciNet Relay Station
MathSciNet bibliographic data
MR1168989 11R42 (11S31 11S40)
Childress, Nancy; Stopple, Jeffrey Formal groups and Dirichlet $L$-functions. I, II. J. Number Theory 41 (1992), no. 3, 283–294, 295–302.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement